MathSciNet Relay Station
MathSciNet bibliographic data
MR295261 (45 #4329) 53C45
Berger, Melvyn S. Riemannian structures of prescribed Gaussian curvature for compact $2$-manifolds. J. Differential Geometry 5 (1971), 325–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement